| Model Number |
HOTWIRE FLOW, SENSOR, NEONATAL |
| Medical Device Problem Code |
Mechanical Problem (1384)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
01/06/2023
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
Vyaire medical file identification: com-(b)(4).Device evaluated by mfr: at this time, the suspect device has not been returned for evaluation.Therefore, root cause has not been determined yet.Vyaire medical will submit a supplemental report in accordance with 21 cfr section 803.56 if additional information becomes available.Device not returned yet.
Event or Problem Description
It was reported to vyaire medical that the avea hotwire flow, sensor, neonatal while on a patient, when a proximal flow sensor was in use with a neonatal circuit the measured volumes were reading much lower than expected.As of this time there is no information about patient harm associated with this reported event.